# SDR ASAA2012102693191

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,767 hours, 7,040 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU POWER TRANSFER THE LIGHT ILLUMINATED.   FOUND FAULT SPCU INOP. COMPLIED WITH BITE IAW FIM 24-31 TASK 801 AND FIM 24-34 TASK 802. FAULT CLEARED AND DID NOT RETURN.  ACFT OK FOR SERVICE.
